# SDR AWXA0002253

- Difficulty date: August 30, 2001
- Submitted: September 14, 2001
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Track
- Part number: 654N02438
- Part serial: NSN
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Seat track flange has corrosion at RBL 25 station 405 to C: Removed and replaced seat track from STA 377 to 410 IAW SRM 51-10-02,53-00-52 Pg 101-102
